MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL EXT TAB 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH SI POLYAXL EXT TAB 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 179732640
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had a spine construct implanted (b)(6) 2023 from t10 to pelvis.The patient was implanted with 2 expedium rods, an unknown number viper and expedium screws, and two pelvic screws.Patient was experiencing pain and had a follow up (b)(6) 2023.During the follow up images identified 2 broken rods and an unknown number of migrated screws.The patient will be having a revision surgery on (b)(6) 2024.This report is for one (1) unk - mono/polyaxial screws: viper this is report 5 of 6 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d1, d2a, d2b, d3, d4, g4 - 510k: this report is for unk - mono/polyaxial screws: viper: rfna/unknown lot.Part and lot numbers are unknown; udi number is unknown.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: part 179732640, lot 324983: the product was released on: october 15, 2021.Manufacturing site: jabil le locle.A manufacturing record evaluation was performed for the finished device and no nonconformances / manufacturing irregularities were identified during the manufacturing process.D9, h3, h6: a product investigation was completed: visual analysis of the returned sample revealed that there was no damage or defects with the device.The device has signs of implantation and explanation.The threads were found in good conditions.The migration/backout/pull-out/subsidence issues could be not confirmed since x-ray evidence was not provided.The current and manufactured to drawing was reviewed.The overall complaint was not confirmed as the device was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SI POLYAXL EXT TAB 6 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18703372
Report Number1526439-2024-00894
Device Sequence Number20637397
Product Code NKB
UDI-Device Identifier10705034073866
UDI-Public10705034073866
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number179732640
Device Lot Number324983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - RODS: EXPEDIUM; UNK - SCREWS: EXPEDIUM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale